# SDR ASAA2021121736938

- Difficulty date: December 17, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 46,907 hours, 13,805 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE PREFLIGHTING FMC, "SINGLE FMC OPERATIONS" APPEARED ON MCDU SCRATCHPAD. GROUNDED - YES. RAN QRH AND PULLED AND RESET FMCS CMPTR 1 AND 2 CIRCUIT BREAKERS PER THE PROCEDURE. NORMAL FMC OPERATIONS WAS RESTORED.
